# SDR IPXA2025020332269

- Difficulty date: January 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,206 hours, 23,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT DECK PLATE STA 1720 FROM LBL 22 TO RBL 22 HAS CORROSION. ACCOMPLISH REPAIR PER 757-200PF SRM REV 121 CHAPTER 53-60-51-2R-5, ALTERNATIVE 1 - CUTOUT REPAIR.
